Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: To Chemist owenus32

Posted by chemist on May 22, 2004, at 17:44:30

In reply to Re: To Chemist, posted by owenus32 on May 22, 2004, at 14:50:10

> It is and I wasn't so veggie like before the depakote. BUT I want to get rid of the Klonopin so maybe I can replace the Klion with depakote and be good.

hi owenus32...if your mood is the issue and there is not underlying anxiety that is being addressed with the klonopin, then your approach seems reasonable. am i correct in stating that the issue is mood stabilization and not anxiety? if so, and if the depakote is something that doesn't keep you too sedated, i would say go ahead and talk to your doctor about a slow taper on the klonopin. you might find that you need a little bit or none at all, which would be great, as more meds means more complications....let us know if this is working out! all the best, chemist


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chemist thread:349619
URL: http://www.dr-bob.org/babble/20040521/msgs/349721.html